Accessibility

Macromedia MAX 2005

Tuesday Sessions

8:00-9:00 | 60-minute Workshop Sessions
Time Session Number Session Title Presenter
8:00-9:00 RA204W Integrating ColdFusion with Flex  Tom Link
8:00-9:00 RC102W Introduction to Captivate Joe Ganci
8:00-9:00 SA106W Talking to Databases: SQL for Designers Sean Hedenskog
8:00-9:00 RC218W Art of Encoding Video Kevin Towes
8:00-9:00 SA208W Designing and Maintaining Sites Using Dreamweaver and Contribute Joe Lowery
8:00-9:00 RA206W Customizing Flex Applications: Styling, Skinning, and Beyond Joe Berkovitz
8:00-9:00 SF202W ACCESSIBILITY: Developing Accessible Rich Content with Flash Bob Regan
8:00-9:00 RA312W Debugging Flex Applications  Dirk Eismann
8:00-9:00 MD202W Developing a Cross-Platform Flash Game Andrea Trento
8:00-9:00 RC206W New Installation, Detection, and Autoupdate Features in Flash Player 8 Mike Williams
8:00-9:00 SA216W Extending Dreamweaver Danilo Celic
8:00-9:00 RA216W Migrating Flex Applications from AS2 to Next Generation ActionScript Alex Harui
8:00-2:30 |180-minute Hands-On Sessions
Time Session Number Session Title Presenter
8:00-2:30 RA222S Building Your First Next Generation Flex Application with Zorn Macromedia Flex Team
8:30-10:00 | 90-minute Hands-On Sessions
Time Session Number Session Title Presenter
8:30-10:00 RC103H Getting Started with Flash Dan Blackman
8:30-10:00 RC105H ActionScript for Designers Art Philips
8:30-10:00 SA001H ColdFusion Printing and Reporting Glenda Vigoreaux
8:30-10:00 SA101H Using the Power of XML with Dreamweaver Alexandru Costin
8:30-10:00 SA301H Using the CSS Box Model for Page Layout Ken Fricklas
8:30-10:00 MD201H Game Development for Flash Lite Paul Lamonby
8:30-10:00 RC107H Rapid eLearning: From Concept to Course in 1 Hour Tom Person
8:30-10:00 RA101H Building Your First Rich Forms Application with Flex and ColdFusion  David Gassner
9:15-10:15 | 60-minute Workshop Sessions
Time Session Number Session Title Presenter
9:15-10:15 SA102W Introduction to Contribute and the Contribute Publishing Server David Aaron
9:15-10:15 RC202W Next Generation ActionScript Gary Grossman
9:15-10:15 SA202W Advanced ColdFusion MX 7 Printing and Reporting Dean Harmon
9:15-10:15 MD102W Flash Lite 2.0 Evolution Bill Perry
9:15-10:15 RC216W Character Animation Steve Piscopo
9:15-10:15 SA212W Creating Richer and More Maintainable Sites with CSS James Williamson
9:15-10:15 SA302W Dreamweaver Killer Tips Angela Buraglia
9:15-10:15 SF104W ECOMMERCE XD Best Practices: Guided Selling Experiences Andrew Borovsky
9:15-10:15 RA314W Extending the DataGrid and List Components in Flex Glenn Ruehle
9:15-10:15 MD006W Next Generation Flash-based Mobile Applications Gary Kovacs
9:15-10:15 SA316W ColdFusion Enterprise Integration Sean Corfield
9:15-10:15 RA220W Next Generation Flex: Infrastructure and Logic Ely Greenfield
10:30-12:00 | General Session

12:00-1:30 | Lunch Break


1:30-2:30 | 60-minute Workshop Sessions
Time Session Number Session Title Presenter
1:30-2:30 RA002W Next Generation Flash and Flex: A Deeper Look Macromedia Team
1:30-2:30 RA210W RIA Design Best Practices: Theory for Developers Mike Sundermeyer and Himgan Wibisono
1:30-2:30 SA204W ColdFusion MX 7 Application Framework Raymond Camden
1:30-2:30 SF216W EDUCATION: Enabling Mobile Learning Bob Regan
1:30-2:30 MD106W Flash Professional 8 Authoring for Mobile Developers Jonathan Duran
1:30-2:30 RC302W Robust SCORM-Compliant eLearning Content with Flash and Captivate Aaron Silvers
1:30-2:30 SA002W ColdFusion Forms  Mike Nimer
1:30-2:30 SF210W GOVERNMENT: Integrating Government Legacy Data in a Rich Presentation Layer  Curtis Bates
1:30-2:30 RC222W Photoshop & Flash: Optimizing Pixels and Workflow Michael Ninness
1:30-2:30 SA214W Dreamweaver and Flash Scott Fegette
1:30-3:00 | 90-minute Hands-On Sessions
Time Session Number Session Title Presenter
1:30-3:00 RC201H Optimizing Web Graphics with Fireworks Holly Quarzo
1:30-3:00 RA103H Building Your First Dashboard Application with Flex Robert Rusher
1:30-3:00 SA201H Coldfusion MX 7 Application Framework Simon Horwith
1:30-3:00 SA209H Advanced Flash Forms Leo Schuman
1:30-3:00 SA203H Building Database-Powered Applications using Dreamweaver and ColdFusion Sue Hove
1:30-3:00 SA205H Leveraging ColdFusion Components in ColdFusion MX 7 Dave Gallerizo
1:30-3:00 RC101H Fast Track to Captivate Frank Hanfland
1:30-3:00 RA301H Creating Better Performing Flex Applications  Jeff Tapper
1:30-4:30 | 180-minute Seminar Sessions
Time Session Number Session Title Presenter
1:30 - 4:30 SA002S Studio 8: Soup to Nuts Greg Rewis
1:30 - 4:30 MD204S XD: The Structural Design of World-Class Mobile Experiences Andrew Borovsky, Josh Ulm, Ken Sundermeyer, and Winston Wang
2:45-3:45 | 60-minute Workshop Sessions
Time Session Number Session Title Presenter
2:45-3:45 RC208W Flash Game Development Joshua Hirsch
2:45-3:45 RA004W Next Generation Flex: Data Services Christophe Coenraets
2:45-3:45 SA210W Creating BLOGs Using Dreamweaver Russell Youngblood
2:45-3:45 RC220W Using Next Generation Flash Communication Server Brandon Purcell
2:45-3:45 RC214W Using Flash and Director Together to Produce Rich Applications Mark Jonkman
2:45-3:45 RC210W Object-Oriented ActionScript Colin Moock
2:45-3:45 SA308W Building Contribute Publishing Server Extensions in ColdFusion Tom Lane
2:45-3:45 RC104W What's New in Flash 8 Grant Skinner
2:45-3:45 SA206W Securing ColdFusion MX 7 Dave Watts
2:45-3:45 SA312W Leveraging Frameworks and Development Methodologies Jeff Peters
2:45-3:45 RA218W Next Generation Flex: UI and Layout NJ Jaramillo
4:00-5:00 | 60-minute Workshop Sessions
Time Session Number Session Title Presenter
4:00-5:00 SA304W Developing Hybrid Applications with ColdFusion and Java Scott Van Vliet
4:00-5:00 RA202W RIA Design Best Practices: Implementation with Flex Scott Dreier and Ramin Hedayatpour
4:00-5:00 SA106W Talking to Databases: SQL for Designers Sean Hedenskog
4:00-5:00 SA202W Advanced ColdFusion MX 7 Printing and Reporting
Dean Harmon
4:00-5:00 MD004W Flash on Every Screen Robert Hall
4:00-5:00 RC218W Art of Encoding Video Kevin Towes
4:00-5:00 RC204W Drawing and Illustrating in Flash Michael Ninness
4:00-5:00 SF006W ENTERPRISE: Flex in SAP's Visual Composer and Netweaver Guido Schroeder
4:00-5:00 SA306W ColdFusion Components as Objects Hal Helms
4:00-5:00 RA320W Advanced ActionScript 2.0 Joey Lott
4:00-5:00 SA314W Advanced CSS Stephanie Sullivan
4:00-5:30 | 90-minute Hands-On Sessions
Time Session Number Session Title Presenter
4:00-5:30 RC103H Getting Started with Flash Dan Blackman
4:00-5:30 RC105H ActionScript for Designers Art Philips
4:00-5:30 SA201H Coldfusion MX 7 Application Framework Simon Horwith
4:00-5:30 SA209H Advanced Flash Forms Leo Schuman
4:00-5:30 SA203H Building Database-Powered Applications using Dreamweaver and ColdFusion Sue Hove
4:00-5:30 SA001H ColdFusion Printing and Reporting Glenda Vigoreaux
4:00-5:30 RC107H Rapid eLearning: From Concept to Course in 1 Hour Tom Person
4:00-5:30 RA101H Building Your First Rich Forms Application with Flex and ColdFusion  David Gassner

Preliminary Session Schedule as of August 29, 2005. Subject to change.

Pre-Conference Events

 

Sponsors and Exhibitors

 

MAX 2005

 

Partner Summit

 

Hotel & Travel